# SDR DL76G070712

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 28,751 hours, 4,225 cycles
- Engine: Ge CF680C2B6F
- Engine time: 11,752 hours, 10,081 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029812
- Part serial: P2631
- Condition: Leaking
- Part time: 11,752 hours, 10,081 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SMOKE REPORTED COMING FROM APU.  FOUND EXCESSIVE OIL IN TAIL PIPE REMOVED AND REPLACED APU PER AJIC 7952.  APU OPS NML NO LEAKS NOTED AIR AND GEN OPS OK.
